# SDR SWIA2020050150474

- Difficulty date: February 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 FROM FS 364.00 TO 394,00 NEEDS CORROSION REMOVED AND EVALUATED.   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED SEAT TRACK FROM LBL9 FS364.00 TO 394.00 IAW CRJ-200  AMM. SCREW GUN 1703044 DUE 10OCT2020.
